# SDR CALA2021120602265

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: NA
- Condition: Corroded
- Location: Sta 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NRC# 9286540--B757-06-3-0244: AFT CAR GO NET TIE DOWN FITTING JUST FWD OF STA 1380 ON R/H SIDE CORRODED. TRANSCRIBED FROM HAECO GSO NRC# 9286540. REMOVED CORRODED TIE SRM 51-40-02 AND BAC DWG 146N5390. DOWN FITTING IAW B757-2 SRM 51-40-02. RECEI VED NEW TIE DOWN FITTING P/N 654N0244-226 AND LOCATED AND DRILLE D IAW B757-2 SRM 51-10-02 AND BAC DWG 146N5390. INSTALLED NEW FI TTING IAW B757-2
